How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. F Your Own Question
Dr. F
Dr. F, Board Certified MD
Category: Neurology
Satisfied Customers: 266
Experience:  Neurosurgeon with more than 20 years experience in practice and teaching.
39941098
Type Your Neurology Question Here...
Dr. F is online now

I am currently on 150MG of lyrica for chronic temple burning

Customer Question

Hi Doctors, I am currently on 150MG of lyrica for chronic temple burning pain, i have been on this for 6 months or so, recently ive noticed a slight tightening of my chest intermittedly and slight laboured breathing even though i am a fit 41 yr old. my resting heart rate is 52. i am thinking this could be a side affect of the lyrica ?? at the moment i only have 150mg tablets if i reduced it to 75mg (until i get the correct dosage tablets) could i just cut the tablet in half as a short term solution ??
cheers mark
Submitted: 1 year ago.
Category: Neurology
Expert:  Stroke Doc replied 1 year ago.

Chest pain and chest tightness are very rare side effects of Lyrica (and likely not related). Before you blame Lyrica, you should discuss this with your doctor, as it could be an indication of another issue (even if you otherwise seems healthy). As for cutting your Lyrica in half, Lyrica only comes in capsular form; and as such, you cannot safely cut it in half.